# SDR 2020F00047

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: General aviation
- Aircraft: N178AM
- Make and model: Lear 55C
- Aircraft serial: 144
- Aircraft time: 14,470 hours, 10,466 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 83553033
- Condition: Failed
- Location: Lt Mlg
- Part time: 86 hours, 61 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING A NORMAL TAKEOFF ROLL ON 19L AT KLAS ONE OF THE LEFT MAIN TIRES BLEW DUE TO A SUSPECTED ENCOUNTER WITH FOD AT APPROXIMATELY 105 KNOTS WITH A V1 TAKEOFF DECISION SPEED OF 136; THIS WAS ASSOCIATED WITH AN AUDIBLE "BANG". SHORTLY THEREAFTER THE AIRCRAFT BEGAN TO LOSE DIRECTIONAL CONTROL AND THE CAPTAIN ELECTED TO ABORT THE TAKEOFF. THIS SERIES OF EVENTS CAUSED THE REMAINING LEFT TIRE TO BLOW AND CAUSED THE LEFT WHEEL ASSEMBLIES AND BRAKES TO DRAG ON THE RUNWAY DURING THE ABORT DECELERATION AND STOP. THE AIRCRAFT REMAINED ON THE RUNWAY THE ENTIRE TIME. AFTER THE AIRCRAFT CAME TO A STOP ON RUNWAY 19L THE CREW PERFORMED A PRECAUTIONARY EVACUATION AND SHUTDOWN OF THE AIRCRAFT.
